Algebras with canonical generators and the structure of $C^*$-algebras of metabelian Lie groups
Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1313-1316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_6_a7,
author = {V. A. Zhuk and G. I. Kats},
title = {Algebras with canonical generators and the structure of $C^*$-algebras of metabelian {Lie} groups},
journal = {Doklady Akademii Nauk},
pages = {1313--1316},
year = {1976},
volume = {229},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a7/}
}
TY - JOUR AU - V. A. Zhuk AU - G. I. Kats TI - Algebras with canonical generators and the structure of $C^*$-algebras of metabelian Lie groups JO - Doklady Akademii Nauk PY - 1976 SP - 1313 EP - 1316 VL - 229 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a7/ LA - ru ID - DAN_1976_229_6_a7 ER -
V. A. Zhuk; G. I. Kats. Algebras with canonical generators and the structure of $C^*$-algebras of metabelian Lie groups. Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1313-1316. http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a7/